# SDR P5CA2017041700089

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,986 hours, 19,608 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF EICAS MESSAGE.  PERFORMED A SUPPLY SYSTEM BITE TEST IAW AMM 36-23-00-00,  NO FAULTS NOTED.
